A study of the applicability and divergence of the ray series using a modified transport equation

Buske, S. and Y. Kravtsov – 2005

Title
A study of the applicability and divergence of the ray series using a modified transport equation
Author
Buske, S. and Y. Kravtsov
Date
2005
Citation
Buske, S. and Y. Kravtsov , 2005 , A study of the applicability and divergence of the ray series using a modified transport equation, Geophysical Journal International, [160], 1-4
Language
eng
Type
Text
BibTeX Code
@article{FUBGEOPHYBuske2005a, author = {Buske, S. and Kravtsov, Y.}, title = {A study of the applicability and divergence of the ray series using a modified transport equation}, journal = {Geophysical Journal International}, year = {2005}, volume = {160}, pages = {1-4}}